Posted by dancingstar on December 3, 2004, at 0:55:19
In reply to Re: Anyone had success on Effexor XR? dancingstar, posted by ask on December 2, 2004, at 17:11:44
...And I'm a highly educated man... but that's beside the point here. If you're having these severe, lasting effects from the drug or from tapering off of it, then, YES, you should see a doctor and try to figure out what's going on and, YES, you have a right to be angry with the drug manufacturer. All, I'm saying is that you're body is not needing the drug--as in a withdrawal. But it sounds like you're having a lasting effect of some sort. My original point was that I could not imagine that the withdrawal or any lasting symptoms from Effexor could be as bad as that experienced by a serious narcotics addict. It's not belittling your problem--you're issue is VERY serious and I hope you're working with your doctor to figure out what's going on. It certainly isn't a joke or a small problem.
Well, I am seeing a doctor, though not every day. I just got my blood results back today, from last week, and they were "normal." Great. Not surprising, really, as that is what happens with most of us.
The way it is the same as with "drug addicts" is if I were to once again take Effexor, almost immediately, all of my symptoms would go away. It is like a physical addiction but not an emotional or mental one.
If doctors knew more about this they would prescribe it less and also know more about what to do to prevent the problem as it seems that even tapering isn't all that effective in every case as is seen by the posts here. And the Prozac (sp?) cure sounds like it is only marginally helpful, too. If all of these things help slightly, you can imagine that cold turkey was especially gruesome...but, again, even my doctor really didn't expect these kind of results.